# SDR UPS97824271

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tripler
- Part number: 5770409501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING L/E, JUST INBD OF THE STA XOLDI 6.225 RIB, THE UPPER SLOT DOOR AFT TRIPLER IS CRACKED IN TWO.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT TRIPLER IAW 51-1-21, 51-9-0, AND DWG 5770409.
